# SDR 3NXA20240131001

- Difficulty date: January 23, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N90SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0183
- Aircraft time: 4,743 hours, 3,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Backed Out
- Location: Door Latch Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF EMERGENCY EXIT DOOR, FOUND THE SCREWS FOR THE LATCH PLATE AT THE TOP OF THE DOOR FRAME WERE CAUSING GOUGES IN THE EMERGENCY EXIT DOOR. VERIFIED GOUGES WERE WITHIN LIMITS TO BE BLENDED. BLENDED DAMAGE, VERIFIED THICKNESS OF REMAINING MATERIAL WITHIN LIMITS, PRIMED AREA AND REINSTALLED.
